Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What should i do for slight chest pain and abdominal pain during exam ?

during my exanm i take ritalin and after i withdrawl it but with side effect like slight chest pain and abdominal pain wat should i do now.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
Did u stop the drug on your own or did the doctor ask u to? In any case approach your doctor for the same. FOr now, i think u r suffering from gastritis, you can an antacid like pantaprazole 40 mg before food everyday and also sucralcoat 2 tsp three times daily.
Have a healthy living
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor